# SDR TWAA0004219

- Difficulty date: March 9, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO COMPT LOWER AFT CARGO DOOR JAMB HAD NUMEROUS CORRODED INSERTS.  REMOVED CORROSION PER TWA SPM 6-80-01 PAGE 1-2.  REPLACED BEAM (P/N 5936038-501) PER SPM 6-70-01 PAGE 3 PARA B AND DRAWING 5936038.
